# SDR ABXA070009

- Difficulty date: December 28, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 61,064 hours, 57,299 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 59160731
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN ENTRY DOOR CORNER CRACKED ON INTERIOR WEB CUTOUT.  REPAIRED MAIN ENTRY DOOR INNER SKIN/WEB IAW DC9 SRM 52-42-0 AND 52-01.
